# SDR SWIA202054338

- Difficulty date: November 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Crgo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FWD CARGO DOOR TRACK LOWER U CHANNEL ATTACH BRACKET CRACKED, MARKED.  C-CHECK RO 11/23/2020.  REMOVED AND INSTALLED NEW FWD CARGO DOOR TRACK LOWER U CHANNEL ATTACH BRACKET P/N 601R35050-25 CRJ200 SRM.
